# SDR UALA2011092005083

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 65,443 hours, 12,689 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 149W22191
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO PANEL 149BL.  THERE IS A 2 INCH LONG CRACK GOING FROM EDGE ON PANEL TO THE CORE.  THERE IS DELAM AREA 13 IN LONG BY 4.5 IN WIDE INCLUSIVE OF CRACK.  DAMAGE IS FROM 20IN TO 33IN FROM FWD EDGE OF PANEL ON RT OTBD EDGE.  DAMAGE EXCEEDS LIMITS OF SRM.
